# SDR DALA2016110208223

- Difficulty date: October 31, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 63,656 hours, 13,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER LOOSE.  REPLACED EMERG EXIT SIGN AT LOC 602.
